Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Inequalities for the second cohomology of finite dimensional Lie algebras


Authors: Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh
Journal: Proc. Amer. Math. Soc. 142 (2014), 121-127
MSC (2010): Primary 17B30, 17B56
DOI: https://doi.org/10.1090/S0002-9939-2013-11776-4
Published electronically: October 3, 2013
MathSciNet review: 3119187
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will extend the Hochschild-Serre spectral sequence for cohomology of Lie algebras a step further. Also, some inequalities and upper bounds for the dimension of the second cohomology of finite dimensional Lie algebras will be given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B30, 17B56

Retrieve articles in all journals with MSC (2010): 17B30, 17B56


Additional Information

Ali Reza Salemkar
Affiliation: Faculty of Mathematical Sciences, Shahid Beheshti University, G.C., Tehran, Iran
Email: salemkar@sbu.ac.ir

Behrouz Edalatzadeh
Affiliation: Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah, Iran

Hamid Mohammadzadeh
Affiliation: School of Mathematics, Iran University of Science and Technology, Tehran, Iran

DOI: https://doi.org/10.1090/S0002-9939-2013-11776-4
Keywords: Lie algebra, cohomology group
Received by editor(s): July 31, 2011
Received by editor(s) in revised form: March 12, 2012
Published electronically: October 3, 2013
Additional Notes: This research was supported by a grant from Shahid Beheshti University
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2013 American Mathematical Society